# SDR AU990789

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: C160401
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP GEARBOX DRIVE TEETH SHEARED.
